# SDR DALA1036709855

- Difficulty date: November 22, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 655
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND FWD CARGO BS 655, LT STRUT CRACKED AT LOWER END.  REMOVED SEVERAL FASTNER'S FOR ACCESS IAW SRM 51-30-2, STOPPED DRILLED CRACK IAW SRM 53-01, FIG 2.  FABRICATED REPAIR DOUBLER IAW SRM 53-01, FIG 2 TREATED & PRIMED IAW SRM 51-10-3. INSTALLED REPAIR DOUBLER IAW SRM 51-30-2 & SRM 51-30-5.
